Quasi-minimal surfaces of pseudo-Riemannian space forms with positive relative nullity


Demirci B. B. , Turgay N. C.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.488, no.2, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 488 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.1016/j.jmaa.2020.124081
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS

Abstract

In this paper, we consider surfaces in 4-dimensional pseudo-Riemannian space- forms with index 2. First, we obtain some of geometrical properties of such surfaces considering their relative null space. Then, we get classifications of quasi-minimal surfaces with positive relative nullity. (C) 2020 Elsevier Inc. All rights reserved.